Results 1 to 2 of 2

Thread: TTC Dizzy Spell - Coming of pill cause this?

  1. #1
    zara15 Guest

    Default TTC Dizzy Spell - Coming of pill cause this?

    Hi all,

    So my husband and I have decided to start trying for babies very recently. I went off the pill a little over 2 weeks ago. I have been on the pill for about the last 3 years by the way, although I swapped brands about 3 months ago to mycrogynon and we fully expect for my body to have to regulate a bit before there is a real chance of getting pregnant. Although we have been having fun trying regularly.

    For about the last five days I have had headaches from the base of my skull, which I was thinking was from going off the pill (along with a few mood swings, tears and lower abdominal pain, aint if fun!)



    But today whilst out to lunch with the in laws while sitting at the table (what timing) I began to feel very faint… very hot then cold and generally very dizzy and like I had to lie down. This persisted for about 5 minutes until I had to get up and get some fresh air and left me very shaky. Throughout the rest of the meal this continued off and on, but to a lesser extent. When I think about it I had an ‘episode’, though not as bad, last night, attributing it to standing up too fast.

    So my question is do you think this is a side effect of coming off the pill. Could it somehow be a symptom of pregnancy, which I thought would be doubtful at this stage?

    Thanks.

  2. #2

    Join Date
    Jan 2007
    Location
    on the sunny Eastern Shore
    Posts
    1,165

    Default

    Hi Zara,

    I don't know about the pg symptoms but I can tell you my experience was similar after stopping my depo shots ready to TTC.

    About 6 wks after I was due for another one I was feeling really tired, nauseous and what really concerned me was the dizziness...... I went to the doc, had a HTP and a BT. My HPT came back neg but my doctor seemed to think it was likely I was pg (which surprised me being so soon!) and that it may be too soon, it would show in my BT. My BT came back negative, so when i was still having the symptoms a week later we did another one and that was neg too. All we could put it down to in the end was my body readjusting after the depo working it's way out of my body.

    Not to say you aren't pg, you could be! But just thought I'd let you know of my experience of coming off BC. Hope all goes well for you!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •